MathSciNet Relay Station
MathSciNet bibliographic data
MR2878286 (2012m:93039) 93A14 (93C15 93C40)
Su, Housheng; Chen, Guanrong; Wang, Xiaofan; Lin, Zongli Adaptive second-order consensus of networked mobile agents with nonlinear dynamics. Automatica J. IFAC 47 (2011), no. 2, 368–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement